Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 5, NWS Dodge City, KS

February 13, 201021 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Feb 13, 2010, 3:39 PM CST for 21 counties in Kansas. It took effect at Feb 14, 2010, 6:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2010, 3:39 PM CST (21:39 UTC)
In effect from
Feb 14, 2010, 6:00 AM CST
Expired
Feb 14, 2010, 5:00 PM CST
In force
11 hr
Issued by
NWS Dodge City, KS
All 21 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 23 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WWUS73 KDDC 132139
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CST SAT FEB 13 2010

...GUSTY NORTH WINDS ON SUNDAY...

.A STRONG COLD FRONT WILL PASS ACROSS KANSAS BY SUNDAY MORNING
RESULTING IN STRONG NORTH WINDS.

KSZ030-031-044>046-064>066-078>081-088>090-140545-
/O.NEW.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
339 PM CST SAT FEB 13 2010

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY. 


* THE WIND WILL ACCELERATE FROM THE NORTH BY 6 AM AS THE COLD
  FRONT PASSES.

* WINDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH.

* LOOSE ITEMS SHOULD BE SECURED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
995 
WWUS73 KDDC 140400
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1000 PM CST SAT FEB 13 2010

...GUSTY NORTH WINDS DEVELOPING BY EARLY SUNDAY...

.VERY WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF A COLD FRONT
WHICH WILL CROSS SOUTHERN KANSAS LATE TONIGHT AND MOVE ACROSS OKLAHOMA
EARLY SUNDAY. THESE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY
AFTERNOON BEFORE BEGINNING TO TAPER OFF.

KSZ030-031-044>046-064>066-078>081-088>090-141300-
/O.CON.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
1000 PM CST SAT FEB 13 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY. 

* GUSTY NORTH WINDS OF 25 TO 35 MPH WILL DEVELOP BY DAYBREAK NEAR
  I-70 AND THEN SPREAD SOUTH TOWARDS THE OKLAHOMA BORDER DURING
  THE EARLY MORNING HOURS.

* SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH
  WILL BE LIKELY THROUGH SUNDAY AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
859 
WWUS73 KDDC 140923 AAA
NPWDDC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
323 AM CST SUN FEB 14 2010

...STRONG NORTH WINDS EXPECTED TODAY...

.VERY WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF AN ARCTIC
COLD FRONT WHICH WILL CROSS SOUTHWESTERN KANSAS THIS MORNING. 
THESE STRONG WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE
BEGINNING TO TAPER OFF.

KSZ043-063-076-077-086-087-141730-
/O.EXA.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/
SCOTT-FINNEY-HASKELL-GRAY-SEWARD-MEADE-
INCLUDING THE CITIES OF...SCOTT CITY...GARDEN CITY...KALVESTA...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...LIBERAL...KISMET...
MEADE...FOWLER
323 AM CST SUN FEB 14 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH 
  WILL BE LIKELY THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ030-031-044>046-064>066-078>081-088>090-141730-
/O.CON.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
323 AM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH 
  WILL BE LIKELY THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

06
424 
WWUS73 KDDC 141711
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 AM CST SUN FEB 14 2010

...STRONG NORTH WINDS EXPECTED TODAY...

.WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF A
STRONG COLD FRONT.

KSZ030-031-043>046-063>066-076>081-086>090-142300-
/O.CON.KDDC.WI.Y.0005.000000T0000Z-100214T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
1111 AM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH
  WILL BE LIKELY THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
287 
WWUS73 KDDC 142258
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
458 PM CST SUN FEB 14 2010

...WINDY CONDITIONS ARE STARTING TO SUBSIDE...

.THE TIGHT PRESSURE GRADIENT AT THE SURFACE WILL WEAKEN THIS
EVENING ALLOWING THE GUSTY WINDS TO CONTINUE TO DECREASE LATE THIS
AFTERNOON AND EARLY THIS EVENING.

KSZ030-031-043>046-063>066-076>081-086>090-150000-
/O.EXP.KDDC.WI.Y.0005.000000T0000Z-100214T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
458 PM CST SUN FEB 14 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON. 

* GUSTY NORTHWEST WINDS WILL DECREASE INTO THE 25 TO 30 MPH RANGE BY 5
  PM AND THEN FALL BACK INTO THE 15 TO 20 MPH RANGE AFTER SUNSET.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:54 AM CST, 12 hours 45 minutes earlier.

Area forecast discussion, Feb 13, 2:54 AM CST, 12 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
254 AM CST SAT FEB 13 2010

.DISCUSSION...

DAYS 1-2...

PRECIP CHANCES TONIGHT AND WINDS ON SUNDAY WILL BE THE MAIN
FORECAST CONCERN.

WV LOOP AND 00Z 500MB CHART SHOW THE NEXT SHORTWAVE TROUGH THAT
WILL HAVE AN EFFECT ON US STILL OVER SOUTH CENTRAL CANADA. TEMPS
HAVE CONTINUED A WARMING TREND, WITH 850MB READINGS BACK ABOVE
ZERO C. THE LEE SFC TROUGH HAS REDEVELOPED, AND THE AXIS IS FAR
ENOUGH WEST THAT WE ARE GETTING WESTERLY WINDS AND TEMPS ARE
STAYING MAINLY IN THE LOW 30S. FAR EASTERN COUNTIES STILL HAVE A
SOUTHEASTERLY COMPONENT, BUT SO FAR STRATUS AND FOG HAVE STAYED TO
OUR SOUTH. WILL KEEP AN EYE ON TRENDS AND UPDATE SHORT TERM GRIDS
ACCORDINGLY. TODAY SHOULD BE FAIRLY QUIET AND WARM WITH THE
DOWNSLOPE COMPONENT CONTINUING. HIGHS SHOULD AGAIN TOP OUT CLOSE
TO 50 TODAY.

TONIGHT, THE SHORTWAVE TROUGH WILL DIG DOWN INTO NEB, AND THE
ARCTIC COLD FRONT BEGINS TO MOVE SOUTH. A PRETTY GOOD 90-100 KT
JET COMES WITH IT, AND WESTERN KANSAS LOOKS LIKE IT WILL BE SET UP
WELL IN THE LEFT EXIT REGION. THERE IS ALSO SOME DECENT MID LEVEL
FRONTOGENESIS COMING DOWN TOWARDS TOMORROW MORNING, AND TIME/HEIGHT
PLOTS SHOW STRONG UPWARD MOTION AND RH VALUES RIGHT IN THE LAYER
FOR BEST ICE CRYSTAL GROWTH. BUMPED UP POPS A BIT MORE, BUT WITH
THE VERY PROGRESSIVE NATURE OF THE SYSTEM WILL KEEP ANY SNOWFALL
AMOUNTS LIGHT. THINK THAT NAM AND GFS ARE STILL OVERDOING IT BY
PUTTING OUT 2 INCHES. WITH THE FAST MOVEMENT AND NOT THE GREATEST
MOISTURE TRANSPORT, WILL KEEP SNOWFALL TOTALS UNDER A HALF AN
INCH. CLOUDS WILL KEEP US INSULATED AND THERE WILL BE PLENTY OF
MIXING, SO KEPT LOWS IN THE UPPER TEENS TO LOW 20S EVEN WITH
STRONG COLD AIR ADVECTION.

THE SHORTWAVE TROUGH WILL CONTINUE TO MOVE SOUTHEASTWARD INTO MO
ON SUNDAY. THE ARCTIC HIGH WILL PLUNGE FURTHER SOUTH, WITH STRONG
NORTHERLY WINDS AND LOTS OF COLD AIR ADVECTION. THERE SHOULD BE
QUITE A BIT OF MOMENTUM TRANSFER ON SUNDAY, WITH 30 KTS JUST ABOVE
THE SFC. HOWEVER, THE GRADIENT BEGINS TO RELAX BY AFTERNOON JUST
AS CLOUDS START TO CLEAR AND MIXING IS AT ITS GREATEST. SPEEDS
LOOK LIKE THEY WILL BE JUST ON THE EDGE OF ADVISORY CRITERIA, AND
SINCE IT IS STILL OUT IN THIRD PERIOD AND THERE IS SOME
UNCERTAINTY, WILL HOLD OFF ON ANY HEADLINES FOR NOW. TEMPS WILL BE
VERY COLD AS THE ARCTIC AIR MOVES IN. MOS VALUES HAVE HIGHS
GETTING INTO THE 30S, BUT THIS SEEMS TOO WARM, SO CONTINUED WITH
READINGS MAINLY IN THE 20S. THE SFC HIGH WILL CONTINUE TO BUILD
INTO THE PLAINS SUNDAY NIGHT, AND WITH SKIES CLEARING, LOWS WILL
STAY IN THE TEENS.

DAYS 3-7...

UPPER TROUGH WILL MOVE FROM THE MID MISSISSIPPI VALLEY TO THE EAST
COAST MONDAY INTO TUESDAY WITH DRY NORTHWEST FLOW ALOFT OVER THE
PLAINS. COLD SURFACE HIGH PRESSURE WITH LIGHT WINDS WILL DOMINATE
THE CENTRAL PLAINS MONDAY AND TUESDAY WITH CLEAR SKIES AND COLD
TEMPS. ON WEDNESDAY A WARM FRONT WILL MOVE INTO SOUTHWEST KANSAS AS
AN UPPER JET MOVES EAST ACROSS THE PLAINS. ANOTHER COLD FRONT WILL
THEN DROP INTO THE CENTRAL PLAINS ON THURSDAY AND FRIDAY AS A BROAD
UPPER LEVEL TROUGH DROPS INTO THE NORTHERN PLAINS. THE NEW ECMWF IS
MUCH MORE ROBUST WITH ANOTHER COLD SURGE AND HAS THE COLDEST 850MB
TEMPS OF -8C BY THURSDAY MORNING WHILE THE GFS SHOWS WARMER WITH 3C.
THE CANADIAN IS A SPLIT IN BETWEEN. WILL HEDGE IN THE MIDDLE OF THE
ROAD FOR TEMPS ON THURSDAY. WILL LEAVE MENTION OF SOME LIGHT SNOW OR
FLURRIES IN THE FORECAST FOR LATE WEDNESDAY NIGHT INTO THURSDAY WITH
THE COLD FRONT.

LOOK FOR CLEAR SKIES ON MONDAY AND TUESDAY WITH HIGHS WARMING SLOWLY
FROM THE MID 30S ON MONDAY TO THE UPPER 30S AND LOWER 40S ON
TUESDAY. WINDS TURN SOUTHWEST TO SOUTH ON WEDNESDAY UNDER PARTLY
CLOUDY SKIES WITH WARMER MID TO UPPER 40S RETURNING. FOR THURSDAY A
COLD FRONT WITH NORTH WINDS WILL BRING HIGHS ONLY IN THE 30S WITH
SLIGHTLY WARMER HIGHS ON FRIDAY. OVERNIGHT LOWS LOOK THE COLDEST ON
TUESDAY MORNING AND IN THE TEENS, THEN WARMING INTO THE UPPER TEENS
AND LOWER 20S BY WEDNESDAY MORNING, THEN INTO THE 20S ON THURSDAY
MORNING. LOWS SHOULD RANGE FROM THE UPPER TEENS TO THE LOW 20S ON
FRIDAY MORNING.

.AVIATION...

A TROUGH OF LOW PRESSURE WILL MOVE EAST ACROSS SOUTHWEST KANSAS THIS
MORNING WITH LIGHT DOWNSLOPE WINDS AND VFR CONDITIONS. A STRONG
ARCTIC COLD FRONT WILL THEN MOVE INTO THE HAYS AREA AROUND MIDNIGHT
THEN INTO THE GCK AND DDC TAF AREAS BEFORE 12Z SUNDAY. AREAS OF
LIGHT SNOW SHOULD BREAK OUT AROUND THE SAME TIME FRAME WITH IFR
CONDITIONS EXPECTED AHEAD OF AN UPPER LEVEL TROUGH. THE UPPER LEVEL
TROUGH THEN WILL MOVE INTO SOUTHWEST KANSAS BY NOON SUNDAY WITH
LIGHT SNOW RAPIDLY ENDING BY MID MORNING WITH CLEARING SKIES. SFC
WINDS SHOULD BE AROUND 25KT TO 35KT WITH THE ARCTIC FRONT WITH GOOD
CAA AND MOMENTUM MIX DOWN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  22  28  12 /   0  30  20   0
GCK  53  21  30  12 /   0  30  20   0
EHA  52  22  28  16 /   0  20  20   0
LBL  55  22  31  15 /   0  20  20   0
HYS  51  18  26  10 /   0  30  10   0
P28  53  25  30  13 /   0  20  20   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN26/06/06
Hazardous weather outlook, Feb 13, 4:35 AM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
435 AM CST SAT FEB 13 2010

KSZ030-031-043>046-061>066-074>081-084>090-141045-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
435 AM CST SAT FEB 13 2010 /335 AM MST SAT FEB 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL DIG FROM THE NORTHERN PLAINS INTO
NEBRASKA OVERNIGHT. THIS WILL HELP PUSH A STRONG COLD FRONT DOWN
INTO WESTERN KANSAS AND BRING A CHANCE FOR LIGHT SNOW. ANY
ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER HALF AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW WILL TAPER OFF SUNDAY MORNING...BUT STRONG NORTHERLY
WINDS WILL CONTINUE FOR MUCH OF THE DAY...AT TIMES REACHING 25 TO
35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

26

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.